Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 70, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 25, 2020, 10:58 AM CDT for Portage County, Waushara County, Wood County, Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2020, 10:58 AM CDT (15:58 UTC)
- Expired
- Aug 25, 2020, 11:30 AM CDT
- In force
- 32 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Portage County, WI, Waushara County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 124 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -74 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
693
WUUS53 KGRB 251558
SVRGRB
WIC097-137-141-251630-
/O.NEW.KGRB.SV.W.0070.200825T1558Z-200825T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1058 AM CDT Tue Aug 25 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southeastern Wood County in central Wisconsin...
Southwestern Portage County in central Wisconsin...
Western Waushara County in central Wisconsin...
* Until 1130 AM CDT.
* At 1058 AM CDT, a severe thunderstorm was located 7 miles southeast
of Lake Wazeecha, or 10 miles southeast of Wisconsin Rapids, moving
southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Plainfield, Lake Wazeecha, Wild Rose, Coloma, Almond, Hancock,
Kellner and Bancroft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4407 8960 4424 8960 4425 8978 4431 8984
4439 8967 4418 8923 4398 8950 4398 8952
TIME...MOT...LOC 1558Z 308DEG 26KT 4428 8968
HAIL...1.00IN
WIND...<50MPH
$$
Uhlmann3 follow-up statements
701
WWUS53 KGRB 251609
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1109 AM CDT Tue Aug 25 2020
WIC141-251619-
/O.CAN.KGRB.SV.W.0070.000000T0000Z-200825T1630Z/
Wood WI-
1109 AM CDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WOOD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4424 8966 4428 8964 4432 8952 4418 8923
4398 8950 4398 8952 4407 8960 4424 8960
TIME...MOT...LOC 1609Z 308DEG 26KT 4423 8959
$$
WIC097-137-251630-
/O.CON.KGRB.SV.W.0070.000000T0000Z-200825T1630Z/
Portage WI-Waushara WI-
1109 AM CDT Tue Aug 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR SOUTH CENTRAL PORTAGE AND WESTERN WAUSHARA COUNTIES...
At 1109 AM CDT, a severe thunderstorm was located near Plainfield, or
16 miles southeast of Wisconsin Rapids, moving southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Plainfield, Wild Rose, Coloma, Almond, Hancock and Bancroft.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4424 8966 4428 8964 4432 8952 4418 8923
4398 8950 4398 8952 4407 8960 4424 8960
TIME...MOT...LOC 1609Z 308DEG 26KT 4423 8959
HAIL...1.00IN
WIND...<50MPH
$$
Uhlmann380
WWUS53 KGRB 251621
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1121 AM CDT Tue Aug 25 2020
WIC097-251631-
/O.CAN.KGRB.SV.W.0070.000000T0000Z-200825T1630Z/
Portage WI-
1121 AM CDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PORTAGE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4423 8947 4418 8923 4398 8950 4398 8952
4408 8958 4420 8957
TIME...MOT...LOC 1621Z 308DEG 26KT 4418 8949
$$
WIC137-251630-
/O.CON.KGRB.SV.W.0070.000000T0000Z-200825T1630Z/
Waushara WI-
1121 AM CDT Tue Aug 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR WESTERN WAUSHARA COUNTY...
At 1121 AM CDT, a severe thunderstorm was located over Plainfield, or
12 miles northwest of Wautoma, moving southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Plainfield, Wild Rose, Coloma and Hancock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4423 8947 4418 8923 4398 8950 4398 8952
4408 8958 4420 8957
TIME...MOT...LOC 1621Z 308DEG 26KT 4418 8949
HAIL...1.00IN
WIND...<50MPH
$$
Uhlmann654
WWUS53 KGRB 251633
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1133 AM CDT Tue Aug 25 2020
WIC137-251643-
/O.EXP.KGRB.SV.W.0070.000000T0000Z-200825T1630Z/
Waushara WI-
1133 AM CDT Tue Aug 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WAUSHARA COUNTY HAS
EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However heavy
rain is still possible with this thunderstorm.
LAT...LON 4423 8947 4418 8923 4398 8950 4398 8952
4408 8958 4420 8957
TIME...MOT...LOC 1633Z 308DEG 26KT 4413 8940
$$
UhlmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 6:21 AM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Aug 25, 6:21 AM CDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 621 AM CDT Tue Aug 25 2020 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Wednesday Issued at 347 AM CDT Tue Aug 25 2020 Showers and thunderstorms will be ongoing across central and east-central Wisconsin early this morning along a sagging cold front. These storms could be strong to severe as MUCAPEs remain around 1000 J/kg with bulk shear values of 30 to 35 knots, mainly south of highway 29. In addition to the severe threat, PWAT values of 1.5 to 2 inches and training cells could lead to localized flooding. This activity should dissipate later this morning as the front continues to sag south. Across the north low level moisture and clearing skies has led to some fog, which is expected to affect the morning commute. The fog should mix out later this morning after sunrise. The cold front will linger across the region through the afternoon hours, which could set off additional showers and thunderstorms. Highs today will be a few degrees cooler behind the boundary, mainly in the lower to middle 80s. The front will then lift back north as a warm front tonight, which is expected to set off another round of showers and thunderstorms as it surges north. This activity is expected to start out across central and east-central Wisconsin this evening, then lift north towards north-central Wisconsin later tonight into Wednesday morning. These storms could be strong to severe with MUCAPE values of 1000 to 1500 J/kg with 30 to 40 knots of bulk shear. Lows tonight will be fairly warm, ranging from around 60 across the north, with middle to upper 60s across the south. Dew points in the middle to upper 60s could cause heat index values to rise into the mid 90s across central and east-central Wisconsin Wednesday afternoon. Much of the showers and thunderstorm activity should lift north by Wednesday afternoon as a capping inversion prevents activity on the warm side of the warm front. However there will still be a chance for showers and thunderstorms across north-central Wisconsin closer to the frontal boundary. Temperatures on Wednesday will once again be hot and humid as highs range from the lower to middle 80s across the north, with highs around 90 or even the lower 90s across central and east-central Wisconsin. .LONG TERM...Wednesday Night Through Monday Issued at 347 AM CDT Tue Aug 25 2020 Forecast concerns continue to revolve around the thunderstorm potential through Friday. Wednesday night through Thursday night...A cold front will be sagging southeast across northern Wisconsin on Wednesday night. Most thunderstorm activity will likely remain north of the region closer to the better upper dynamics. But will have a low chance of showers/storms over northern WI where modest elevated instability will be present. Not out of the question that a few strong storms could develop. The front will lay out across central WI on Thursday. Convergence will be weak along the boundary, but could have a few showers/storms pop with the heat of the day. Southwest flow increases over the front on Thursday night ahead of a surface wave moving east over the northern Mississippi Valley. Thunderstorms are expected to become more widespread once again where deep layer shear will be in excess of 40 kts. Severe weather may be possible over parts of central WI late Thursday night if parameters continue to look the way they do. Rest of the forecast...Widespread thunderstorms look to continue on Friday as the surface wave moves across the region. Heavy rainfall appears possible over central and east-central WI just north of the surface boundary. Behind the system, the upper flow will turn to the northwest and will bring a break in the hot/humid/stormy weather for the weekend. The next chance of rain will then occur early next week. && .AVIATION...for 12Z TAF Issuance Issued at 621 AM CDT Tue Aug 25 2020 A cold front will stall over central/southern WI today. Expect isolated showers and thunderstorms across portions of central Wisconsin during the early morning hours. VFR conditions will exist where no precipitation occurs. However, vsbys could quickly drop to MVFR/IFR under of the storms. Further north some LIFR/IFR patchy dense fog should mix out in the next few hours as the sun rises. As long as the stalled front is in the vicinity, a few showers and thunderstorms may develop throughout the day, however most of the activity is expected in the afternoon hours. While VFR conditions to be most prevalent, vsbys could drop into the MVFR category under any precipitation. Additional chances of showers and storms will linger into tonight as the front lifts northward as a warm front, again, some of those storms could become strong to severe very late tonight. Confidence in these storms hitting the TAF sites is not high enough to include in this set of TAFs. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kurimski LONG TERM......MPC AVIATION.......Kurimski
Hazardous weather outlook, Aug 25, 4:12 AM CDT, 6 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 412 AM CDT Tue Aug 25 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-260915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 412 AM CDT Tue Aug 25 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight There is a marginal risk of severe weather over mainly central and east-central Wisconsin this morning and across north-central Wisconsin later tonight. Hail, gusty winds and torrential downpours will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms will be possible at times through Friday. Another severe threat may occur over north-central and northeast Wisconsin Wednesday afternoon and Wednesday night, and Thursday night into Friday. Damaging winds, large hail, and heavy rainfall will be the main threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today and tonight. Spotters are asked to report any hail, strong winds or rainfall over one inch. LMZ521-522-541>543-260915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 412 AM CDT Tue Aug 25 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Isolated strong storms are possible this morning, mainly south of Sturgeon Bay, and across the entire area tonight. Gusty winds and hail are possible with the strongest storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Thunderstorms will be possible at times through Friday. Another round of strong to severe storms will be possible Wednesday afternoon into Wednesday night, especially north of Sturgeon Bay. Thunderstorms are also likely on Thursday night into Friday. Any storms that develop will pose a hazard to boaters. Kurimski/MPC
In the hours before
Special weather statement, Aug 25, 5:17 AM CDT, 5 hours 41 minutes before
Special Weather Statement National Weather Service Green Bay WI 517 AM CDT Tue Aug 25 2020 WIZ005-010>013-018-019-251330- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade- 517 AM CDT Tue Aug 25 2020 ...LOCALLY DENSE FOG EXPECTED THIS MORNING... Clearing skies and abundant low level moisture has led to some patchy fog across portions of north-central Wisconsin this morning. The fog may become locally dense at times, reducing visibility to one-quarter of a mile. The fog is expected to quickly dissipate around sunrise. Motorists traveling during the morning commute should be prepared for sudden changes in visibility and be sure to allow extra time to reach your destination. Kurimski
Local storm report, Aug 25, 7:41 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
741 AM CDT TUE AUG 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 AM HEAVY RAIN 5 SE NEKOOSA 44.26N 89.81W
08/25/2020 M1.96 INCH WOOD WI MESONET
MESONET STATION NKAW3 NEW ROME 4 ENE.
0700 AM HEAVY RAIN 4 SW NEKOOSA 44.26N 89.94W
08/25/2020 M1.81 INCH WOOD WI COCORAHS
COCORAHS STATION WI-WD-7 NEW ROME 3 WNW.
0729 AM HEAVY RAIN 1 NNE OMRO 44.04N 88.74W
08/25/2020 M1.21 INCH WINNEBAGO WI MESONET
MESONET STATION OMROY OMRO 1 NNE.
0725 AM HEAVY RAIN OMRO 44.03N 88.75W
08/25/2020 M0.93 INCH WINNEBAGO WI MESONET
MESONET STATION EW3427 OMRO.
&&Special weather statement, Aug 25, 9:13 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Green Bay WI
913 AM CDT Tue Aug 25 2020
WIZ048>050-251515-
Calumet WI-Winnebago WI-Manitowoc WI-
913 AM CDT Tue Aug 25 2020
...STRONG THUNDERSTORMS MOVING THROUGH THE SOUTHERN FOX VALLEY...
At 912 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Valders to 6 miles west of Chilton to 9 miles
west of Oshkosh. Movement was southeast at 50 mph.
Torrential rainfall will be possible with these storms.
Locations impacted include...
Appleton, Oshkosh, Menasha, Chilton, Brillion, Cleveland, Valders,
St. Nazianz, St Anna and Camp Rokilio Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is occurring with these storms, and may lead to
localized urban flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4409 8889 4412 8889 4425 8846 4424 8824
4412 8790 4399 8763 4389 8770 4389 8816
4394 8816 4394 8840 4389 8840 4389 8857
TIME...MOT...LOC 1412Z 307DEG 43KT 4407 8791 4404 8828 4406 8874
KieckbuschSpecial weather statement, Aug 25, 9:57 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Green Bay WI
957 AM CDT Tue Aug 25 2020
WIZ036-045-048-251615-
Winnebago WI-Waushara WI-Portage WI-
957 AM CDT Tue Aug 25 2020
...STRONG THUNDERSTORMS AFFECTING SOUTHERN PORTAGE, WAUSHARA
AND SOUTHWEST WINNEBAGO COUNTIES...
At 955 AM CDT, Doppler radar was tracking strong thunderstorms over
southern Portage, Waushara and southwest Winnebago counties, moving
southeast at 40 mph.
Torrential downpours and half inch hail will be possible with
these storms.
Locations impacted include...
Oshkosh, Wautoma, Redgranite, Plainfield, Napowan Scout Camp, Rush
Lake, Central Lake Winnebago, Omro, Silver Lake and Pine River.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized urban flooding. Do not drive your vehicle through
flooded roadways.
&&
LAT...LON 4390 8889 4398 8889 4398 8938 4419 8958
4435 8951 4395 8840 4389 8840
TIME...MOT...LOC 1455Z 296DEG 33KT 4425 8946
KieckbuschSpecial weather statement, Aug 25, 10:50 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1050 AM CDT Tue Aug 25 2020
WIZ035-036-045-048-251645-
Winnebago WI-Wood WI-Waushara WI-Portage WI-
1050 AM CDT Tue Aug 25 2020
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEASTERN WOOD, SOUTHERN
PORTAGE, WAUSHARA, and WINNEBAGO COUNTIES...
At 1048 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Napowan Scout Camp to near Wautoma to 9
miles south of Adams. Movement was southeast at 40 mph.
Torrential rainfall, half inch hail, and winds in excess of 40 mph
will be possible with these storms.
Locations impacted include...
Oshkosh, Wisconsin Rapids, Wautoma, Redgranite, Plainfield, Napowan
Scout Camp, Rush Lake, Lake Wazeecha, Central Lake Winnebago and
Omro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4390 8889 4398 8889 4398 8960 4424 8960
4425 8988 4446 8983 4389 8840
TIME...MOT...LOC 1548Z 306DEG 36KT 4419 8913 4407 8925 4382 8975
UhlmannThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 7:51 PM CDT | Special Weather Statement | GRB | Wood | 39 min |
| Aug 24, 8:30 PM CDT | Special Weather Statement | GRB | Wood | 45 min |
| Aug 24, 8:50 PM CDT | Special Weather Statement | GRB | Portage, Wood | 40 min |
| Aug 24, 9:16 PM CDT | Special Weather Statement | GRB | Marathon | 59 min |
| Aug 24, 9:35 PM CDT | Special Weather Statement | GRB | Waushara | 40 min |
| Aug 24, 9:44 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 31 min |
| Aug 24, 9:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
| Aug 24, 10:37 PM CDT | Special Weather Statement | GRB | Wood | 38 min |
| Aug 24, 10:54 PM CDT | Special Weather Statement | GRB | Waushara | 81 min |
| Aug 24, 11:04 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 30 min |
| Aug 24, 11:19 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 56 min |
| Aug 24, 11:36 PM CDT | Special Weather Statement | GRB | Wood | 54 min |
| Aug 25, 12:25 AM CDT | Special Weather Statement | GRB | Waushara, Wood | 50 min |
| Aug 25, 12:47 AM CDT | Severe Thunderstorm Warning | GRB | Portage, Waushara, Wood | 44 min |
| Aug 25, 2:14 AM CDT | Severe Thunderstorm Warning | GRB | Wood | 61 min |
| Aug 25, 2:49 AM CDT | Special Weather Statement | GRB | Winnebago | 41 min |
| Aug 25, 2:50 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 37 min |
| Aug 25, 3:36 AM CDT | Special Weather Statement | GRB | Winnebago | 39 min |
| Aug 25, 9:13 AM CDT | Special Weather Statement | GRB | Calumet, Winnebago | 62 min |
| Aug 25, 9:57 AM CDT | Special Weather Statement | GRB | Waushara | 78 min |
| Aug 25, 10:50 AM CDT | Special Weather Statement | GRB | Waushara | 55 min |
| Aug 25, 11:38 AM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 37 min |
| Aug 25, 12:20 PM CDT | Special Weather Statement | GRB | Waushara | 55 min |
| Aug 25, 1:45 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 60 min |
| Aug 25, 2:19 PM CDT | Special Weather Statement | GRB | Winnebago | 41 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.